| Model Number |
70805-70 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the fs lite meter were reviewed and the dhrs showed the fs lite passed all tests prior to release.Dhrs (device history review) for the freestyle strips were reviewed and the dhrs showed the freestyle strips passed all tests prior to release.Retain testing was performed and all units performed in specification and passed.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The exact date that the incident occurred is unknown.The date entered is based on the customer report of "one month ago".All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
Customer reported having unspecified readings issue with the use of adc blood glucose meter.On an unspecified date, customer felt "very sick, lightheaded and high blood pressure" and was seen at the hospital where an unspecified reading was obtained on the hcp meter.Customer was diagnosed with hyperglycemia and received unspecified treatment.Customer additionally reported that she self-treated with unknown dose of insulin but it is unknown if it was before going to the hospital.No further information was provided.There was no report of death or permanent impairment associated with this event.